| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the surgeon went to implant the bearing, the implant would not lock into the tibial tray.The surgical technique was utilized.There was no surgical delay.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 42532006701 - tibia cemented 5 degree stemmed left size d - 65832426.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 visual inspection of the return product identified the distal surface to exhibit damage with the locking features flared out.The complaint is confirmed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.